Cookies?
Library Header Image
LSE Research Online LSE Library Services

Common factors in conditional distributions for bivariate time series

Patton, Andrew J., Granger, Clive and Terasvirta, Timo (2006) Common factors in conditional distributions for bivariate time series. Journal of Econometrics, 132 (1). pp. 43-57. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/j.jeconom.2005.01.022
Item Type: Article
Official URL: http://www.elsevier.com/locate/jeconom
Additional Information: © 2006 Elsevier B V
Divisions: LSE
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Accounting and Finance
Collections > Economists Online
Date Deposited: 11 Aug 2008 15:33
Last Modified: 20 Jan 2020 03:21
URI: http://eprints.lse.ac.uk/id/eprint/16609

Actions (login required)

View Item View Item